A Beals criterion for magnetic pseudo-differential operators proved with magnetic Gabor frames

Decebal Horia Cornean, Bernard Helffer, Radu Purice

Research output: Contribution to journalJournal articleResearchpeer-review

1 Citation (Scopus)

Abstract

First, we give a new proof for the Beals commutator criterion for non-magnetic Weyl pseudo-differential operators based on classical Gabor tight frames. Second, by introducing a modified ‘magnetic’ Gabor tight frame, we naturally derive the magnetic analogue of the Beals criterion originally considered by Iftimie-Măntoiu-Purice.
Original languageEnglish
JournalCommunications in Partial Differential Equations
Volume43
Issue number8
Pages (from-to)1196-1204
Number of pages9
ISSN0360-5302
DOIs
Publication statusPublished - 2018

    Fingerprint

Cite this